×

Saddle-point problems in partial differential equations and applications to linear quadratic differential games. (English) Zbl 0264.49002


MSC:

49J20 Existence theories for optimal control problems involving partial differential equations
49J27 Existence theories for problems in abstract spaces
91A23 Differential games (aspects of game theory)
35J35 Variational methods for higher-order elliptic equations
35K99 Parabolic equations and parabolic systems
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] Bensoussan A. , Etude de certains problèmes de jeux pour des systèmes décrits par des équations différentielles opérationnelles , IRIA , 1968 .
[2] Bensoussan A. , Saddle-points of convex concave functionals with applications to linear quadratic differential games , in Differential Games and Related Topics, Proceedings of the International Summer School , Varenna , 1970 , North-Holland , 1971 . MR 282683 | Zbl 0219.90060 · Zbl 0219.90060
[3] Lemaire B. , Thesis , PARIS 1970 , Université de Montpellier II, U. E. R. de Mathématiques, publication n^\circ 89 .
[4] Lemaire B. , MIN-MAX Control of system governed by partial differential equations , to appear.
[5] Lemaire B. , Construction and numerical methods for MIN-MAX oontrol probtems , to appear.
[6] Lemaire B. , Jeux dans les équations aux dérivées partielles , in Lecture Notes in Mathematics 132 , Proceedings of the Symposium on Optimization, Nice , 1969 . Springer-Verlag , 1970 , pp. 181 - 195 . MR 265004 | Zbl 0235.90069 · Zbl 0235.90069
[7] Lions J.L. , Controle optimat de systèmes gouvernés par des équations aux dérivées partielles , Paris , Dunod-Gauthier-Villars , 1968 . MR 244606 | Zbl 0179.41801 · Zbl 0179.41801
[8] Lions J.L. , Equations differentielles opérationnelles et problèmes aux limites , Springer-Verlag , Berlin , 1961 . MR 153974 | Zbl 0098.31101 · Zbl 0098.31101
[9] Lions J.L. , Quelques methodes de resotution des problèmes aux limites non linéaires Paris , Dunod , 1969 . MR 259693 | Zbl 0189.40603 · Zbl 0189.40603
[10] Lions J.L. , Magenes E. , Problèmes aux limites non homogènes et applications , vol. 1 et 2 , Paris , Dunod , 1968 . MR 247243 | Zbl 0165.10801 · Zbl 0165.10801
[11] Moreau J.J. , Theorentes inf-sup , CRAS , Paris 258 , 1964 , pp. 2720 - 2722 . MR 161127 | Zbl 0129.08201 · Zbl 0129.08201
[12] Porter W.A. , On function space pursuit-evasion games , J. SIAM Control , vol. 5 , n^\circ 4 , 1967 , pp. 555 - 574 . MR 224379 | Zbl 0173.21801 · Zbl 0173.21801
[13] Riesz F. , Nagy B. Sz. , Leçons d’analyse fonctionnelle Paris , Gauthier-Villars , Budapest , Akademiai Klado - 1955 . Zbl 0064.35404 · Zbl 0064.35404
[14] Rockafellar R.T. , Monotone operators associated with saddle-functions and ntinimax .problems , in Nonlinear Functional Analysis , F. E. Browder, ed., Proceedings of Symposia in Pure Math., Amer. Math. Soc. , 1970 . MR 285942 | Zbl 0237.47030 · Zbl 0237.47030
[15] Rockafellar R.T. , Saddle-points and convex analysis , in Differential Games and Related Topics , Proceedings of the International Summer School, Varenna , 1970 , North Holland , 1971 . MR 285947 | Zbl 0242.90044 · Zbl 0242.90044
[16] Sion M. , On general mininaax theorems , Pacific J. of Math. , t. 8 , 1958 , pp. 171 - 176 . Article | MR 97026 | Zbl 0081.11502 · Zbl 0081.11502
[17] Vainberg M.M. , Variational naethods for the study of nonlinear operator8 , Holden-Day , 1964 . Zbl 0122.35501 · Zbl 0122.35501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.